Share This Article:

Distribution of Points of Interpolation and of Zeros of Exactly Maximally Convergent Multipoint Padé Approximants

Abstract Full-Text HTML Download Download as PDF (Size:462KB) PP. 737-744
DOI: 10.4236/am.2015.65069    2,751 Downloads   3,027 Views  
Author(s)    Leave a comment

ABSTRACT

Given a regular compact set E in , a unit measure μ supported by , a triangular point set , and a function f , holomorphic on E , let πβ,fn,m be the associated multipoint β-Padé approximant of order (n,m) . We show that if the sequence πβ,fn,m , n∈Λ , n,k are uniformly distributed on with respect to u as n∈Λ . Furthermore, a result about the behavior of the zeros of the exact maximally convergent sequence Λ is provided, under the condition that Λ is “dense enough”.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Kovacheva, R. (2015) Distribution of Points of Interpolation and of Zeros of Exactly Maximally Convergent Multipoint Padé Approximants. Applied Mathematics, 6, 737-744. doi: 10.4236/am.2015.65069.

References

[1] Saff, E.B. and Totik, V. (1997) Logarithmic Potentials with External Fields. Grundlehren der mathematischen Wissenschaften, 316.
http://dx.doi.org/10.1007/978-3-662-03329-6
[2] Carleson, L. (1964) Mergelyan’s Theorem on Uniform Polynomial Approximation. Mathematica Scandinavica, 15, 167-175.
[3] Saff, E.B. (1972) An Extension of Montessus de Ballore Theorem on the Convergence of Interpolation Rational Functions. Journal of Approximation Theory, 6, 63-67.
http://dx.doi.org/10.1016/0021-9045(72)90081-0
[4] Kovacheva, R.K. (1989) Generalized Padé Approximants of Kakehashi’s Type and Meromorphic Continuation of Functions. Deformation of Mathematical Structures, 151-159.
http://dx.doi.org/10.1007/978-94-009-2643-1_14
[5] Perron, O. (1929) Die Lehre von den Kettenbrüchen. Teubner, Leipzig.
[6] Gonchar, A.A. (1975) On the Convergence of Generalized Padé Approximants of Meromorphic Functions. Matematicheskii Sbornik, 98, 564-577. English Translation in Mathematics of the USSR-Sbornik, 27, 503-514.
[7] Tsuji, M. (1959) Potential Theory in Modern Function Theory. Maruzen, Tokyo.
[8] Bello Hernándes, M. and De la Calli Ysern, B. (2013) Meromorphic Continuation of Functions and Arbitrary Distribution of Interpolation Points. Journal of Mathematical Analysis and Applications, 403, 107-119.
http://dx.doi.org/10.1016/j.jmaa.2013.02.014
[9] Walsh, J.L. (1946) Overconvergence, Degree of Convergence, and Zeros of Sequences of Analytic Functions. Duke Mathematical Journal, 13, 195-234.
http://dx.doi.org/10.1215/S0012-7094-46-01320-8
[10] Walsh, J.L. (1959) The Analogue for Maximally Convergent Polynomials of Jentzsch’s Theorem. Duke Mathematical Journal, 26, 605-616.
http://dx.doi.org/10.1215/S0012-7094-59-02658-4
[11] Walsh, J.L. (1969) Interpolation and Approximation by Rational Functions in the Complex Domain. Vol. 20, American Mathematical Society Colloquium Publications, New York.
[12] Ikonomov, N. (2013) Multipoint Padé Approximants and Uniform Distribution of Points. Comptes Rendus de l’Aca- demie Bulgare des Sciences, 66, 1097-1105.
[13] Ikonomov, N. (2014) Generalized Padé Approximants for Plane Condenser. Mathematica Slovaca, Springer, Accepted for Publication in 2014.
[14] Grothmann, R. (1996) Distribution of Interpolation Points. Arkiv f?r matematik, 34, 103-117.
http://dx.doi.org/10.1007/BF02559510
[15] Ikonomov, N. and Kovacheva, R.K. (2014) Distribution of Points of Interpolation of Multipoint Padé Approximants. AIP Conference Proceedings, AMEE2014, 1631, 292-296.
http://dx.doi.org/10.1063/1.4902489
[16] Blatt, H.P. and Kovacheva, R.K. (2015) Distribution of Interpolation Points of Maximally Convergent Multipoint Padé Approximants. Journal of Approximation Theory, 191, 46-57.
[17] Kovacheva, R.K. (2010) Normal Families of Meromorphic Functions. Comptes Rendus de l'Academie Bulgare des Sciences, 63, 807-814.

  
comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.